# SDR DJFA2006250

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477LX
- Make and model: Beech 400A
- Aircraft serial: RK377
- Aircraft time: 1,860 hours, 1,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE SIDEWALL ON THE RIGHT SIDE OF THE AIRCRAFT WAS EXTREMELY HOT AND HAD A BURNING SMELL.  MAINTENANCE REMOVED THE RT CABIN SIDEWALL AND INSPECTED THE DUCTING.  A LOOSE CLAMP FOR THE AFT CONDITIONED AIR WAS RESECURED.  NO LEAKS WERE NOTED DURING AIRCRAFT GROUND RUN UP CHECKS WERE PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
